# SDR IPXA10560078

- Difficulty date: May 22, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1126
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY BS 1126, LBL 60, WL 208 FLOORBOARD INSERT MISSING, DAMAGE BEYOND REPAIRABLE LIMITS. FABRICATED REPLACEMENT FLOOR PANEL.
